# SDR AMTA200500654

- Difficulty date: August 19, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Engine: Rroyce RB211535E4
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 579601
- Part serial: 2304150
- Condition: Unserviceable
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE SHUTDOWN, STATUS MSG (R ENG OH LP2).  REMOVED AND REPLACED RT ENGINE.  OVERHEAT DETECTOR (NACELLE) IN A/W AMM.  OPS CHECK NORMAL. (K)
